# SDR AMTA200300238

- Difficulty date: February 18, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N524AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30233
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED NR 5 SLAT POWER SUPPLY IAW MM 33-51-07-2.  OPS CHECK GOOD.  (M)
